Search Results

There are 14232 results for: content related to: Computational and qualitative aspects of motion of plane curves with a curvature adjusted tangential velocity

  1. On the essential spectra of some matrix of linear relations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 620–644, Teresa Álvarez, Aymen Ammar and Aref Jeribi

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2818

  2. A singularly perturbed nonlinear traction problem in a periodically perforated domain: a functional analytic approach

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 106–122, M. Dalla Riva and P. Musolino

    Version of Record online : 28 MAY 2013, DOI: 10.1002/mma.2788

  3. Riemann boundary value problems on half space in Clifford analysis

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2141–2156, Min Ku and Uwe Kähler

    Version of Record online : 10 JUN 2012, DOI: 10.1002/mma.2557

  4. Shock waves for the hyperbolic balance laws with discontinuous sources

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 14, 30 September 2014, Pages: 2029–2064, Pingfan Tang and Ya-Guang Wang

    Version of Record online : 12 AUG 2013, DOI: 10.1002/mma.2952

  5. Well-posedness of the kinematic dynamo problem

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 11, 30 July 2012, Pages: 1241–1255, Ralf Kaiser

    Version of Record online : 7 JUN 2012, DOI: 10.1002/mma.2516

  6. Simple eigenvalues for the Steklov problem in a domain with a small hole. A functional analytic approach

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 12, August 2014, Pages: 1755–1771, Serhii Gryshchuk and Massimo Lanza de Cristoforis

    Version of Record online : 14 AUG 2013, DOI: 10.1002/mma.2933

  7. Existence and multiplicity results for critical growth polyharmonic elliptic systems

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 4, 15 March 2014, Pages: 581–596, Dengfeng Lü

    Version of Record online : 28 MAY 2013, DOI: 10.1002/mma.2816

  8. Notes on Metric Independent Analysis of Classical Fields

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 5, 30 March 2013, Pages: 497–566, Reuven Segev

    Version of Record online : 13 AUG 2012, DOI: 10.1002/mma.2610

  9. Error estimate in a finite volume approximation of the partial asymptotic domain decomposition

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 14, 30 September 2013, Pages: 1892–1917, Grigory Panasenko and Marie-Claude Viallon

    Version of Record online : 27 FEB 2013, DOI: 10.1002/mma.2735

  10. A family of fundamental solutions of elliptic partial differential operators with quaternion constant coefficients

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 12, August 2013, Pages: 1569–1582, M. Dalla Riva, J. Morais and P. Musolino

    Version of Record online : 6 DEC 2012, DOI: 10.1002/mma.2706

  11. Γ-convergence: a tool to investigate physical phenomena across scales

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1613–1658, Matteo Focardi

    Version of Record online : 19 MAY 2012, DOI: 10.1002/mma.2551

  12. Reeb graphs of curves are stable under function perturbations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 12, August 2012, Pages: 1456–1471, B. Di Fabio and C. Landi

    Version of Record online : 24 MAY 2012, DOI: 10.1002/mma.2533

  13. Corner asymptotics of the magnetic potential in the eddy-current model

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 13, July 2014, Pages: 1924–1955, Monique Dauge, Patrick Dular, Laurent Krähenbühl, Victor Péron, Ronan Perrussel and Clair Poignard

    Version of Record online : 2 AUG 2013, DOI: 10.1002/mma.2947

  14. Reflection of plane waves by rough surfaces in the sense of Born approximation

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 14, 30 September 2014, Pages: 2091–2111, Thomas Arnold and Andreas Rathsfeld

    Version of Record online : 28 AUG 2013, DOI: 10.1002/mma.2958

  15. Necessary and sufficient conditions on the asymptotic behavior of second-order neutral delay dynamic equations with positive and negative coefficients

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 8, 30 May 2014, Pages: 1219–1231, B. Karpuz

    Version of Record online : 19 JUN 2013, DOI: 10.1002/mma.2884

  16. Nonstationary Stokes system in Besov spaces

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 3, February 2014, Pages: 360–383, Ewa Zadrzyńska and Wojciech M. Zajączkowski

    Version of Record online : 19 JUL 2013, DOI: 10.1002/mma.2796

  17. Clifford algebras, Fourier transforms, and quantum mechanics

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 18, December 2012, Pages: 2198–2228, H. De Bie

    Version of Record online : 18 SEP 2012, DOI: 10.1002/mma.2679

  18. Global spatial regularity for elasticity models with cracks, contact and other nonsmooth constraints

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 15, October 2012, Pages: 1859–1884, Dorothee Knees and Andreas Schröder

    Version of Record online : 22 JUN 2012, DOI: 10.1002/mma.2598

  19. Monogenic pseudo-complex power functions and their applications

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 12, August 2014, Pages: 1723–1735, Carla Cruz, Maria Irene Falcão and Helmuth R. Malonek

    Version of Record online : 23 AUG 2013, DOI: 10.1002/mma.2931

  20. Semilinear structural damped waves

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 11, 30 July 2014, Pages: 1570–1592, M. D'Abbicco and M. Reissig

    Version of Record online : 11 JUL 2013, DOI: 10.1002/mma.2913